Sharp conditions for the classical asymptotic behaviour near a point for solutions to quasilinear elliptic systems
2004 (English)In: Asymptotic Analysis, ISSN 0921-7134, Vol. 38, no 2, 143-165 p.Article in journal (Refereed) Published
It is well known that distributional solutions of an elliptic equation with constant coefficients behave asymptotically near an interior point as sums of polynomials and linear combinations of derivatives of a fundamental solution. We consider a class of quasilinear elliptic systems and give mild conditions ensuring the same asymptotic behaviour. The sharpness of our conditions is illustrated by examples. The results are obtained as corollaries of a general theorem on the asymptotics of solutions to nonlinear ordinary differential equations in Banach spaces.
Place, publisher, year, edition, pages
2004. Vol. 38, no 2, 143-165 p.
IdentifiersURN: urn:nbn:se:liu:diva-22379Local ID: 1588OAI: oai:DiVA.org:liu-22379DiVA: diva2:242692